# SDR JJBA20221024016

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 38,102 hours, 25,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AISLE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED FWD AISLE EMERGENCY LIGHT BULB. OPS CHECK SAT.
